# SDR AWXA200200626

- Difficulty date: July 1, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 39,720 hours, 27,792 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-12 CHECK A 1/2" CRACK WAS FOUND ON STRINGER CLIP IN THE L/H AFT CARGO COMPARTMENT BS 807, SRT 25 L/H. MAINTENANCE REMOVED CRACKED STRINGER CLIP AT BS 807 STR25 L/H, FABRICATED A NEW STRINGER CLIP AND INSTALLED REPAIR IAW DWG 69-35352, AND B737-300 SRM 51-40-02, PG. 2-3, 10-11, & 38.
